Publication

On the Newton's Algorithm for Data Assimilation problem: Application to an infiltration model

Ngnepieba Pierre, Le Dimet François-Xavier, Jones Amari, Shutyaev Victor P.
Int. J. Pure Appl. Math., 52 (1), 67–85, 2009.

BibTex References

@article{A-NgnLeDJonShu09a,
author = {Pierre Ngnepieba and Fran\c{c}ois-Xavier {Le Dimet} and Amari Jones and Victor P. Shutyaev},
title = {On the {Newton's} Algorithm for Data Assimilation problem: Application to an infiltration model},
journal = {Int. J. Pure Appl. Math.},
volume = 52,
number = {1},
pages = {67--85},
year = 2009
}

Other Publications

 

Publication Management (Restricted Area)

 
Modify this publication
 
Add a new publication:
Article
Livre
Conférence
Chapitre de livre
Acte de congrès
Rapport de thèse (de master, de stage...)
Logiciel
Rapport technique (de recherche, de contrat...)
Séminaire
 
For any questions, contact Brigitte Bidegaray.